Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 34, NWS Springfield, MO

May 31, 2013McDonald County, Missouri

NWS Springfield, MO issued this tornado warning at May 31, 2013, 11:54 PM CDT for McDonald County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 11:54 PM CDT (04:54 UTC)
Expired
Jun 1, 2013, 12:30 AM CDT
In force
36 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County McDonald County, MO

The radar

The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 9:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WFUS53 KSGF 010454
TORSGF
MOC119-010530-
/O.NEW.KSGF.TO.W.0034.130601T0454Z-130601T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1230 AM CDT

* AT 1149 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR NOEL...AND MOVING EAST AT 35 MPH.

  HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  ANDERSON...GOODMAN...LANAGAN...NOEL...PINEVILLE AND POWELL.

THIS WARNING ALSO INCLUDES BIG SUGAR CREEK STATE PARK. 

THIS REPLACES THE TORNADO WARNING THAT WAS PREVIOUSLY IN EFFECT FOR 
MCDONALD COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3668 9462 3674 9443 3676 9428 3676 9420
      3674 9407 3650 9408 3649 9459
TIME...MOT...LOC 0453Z 264DEG 30KT 3659 9451

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BOXELL
2 follow-up statements
450 
WWUS53 KSGF 010502
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT SAT JUN 1 2013

MOC119-010530-
/O.CON.KSGF.TO.W.0034.000000T0000Z-130601T0530Z/
MCDONALD MO-
1202 AM CDT SAT JUN 1 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR MCDONALD COUNTY UNTIL 1230
AM CDT...

AT 1201 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LANAGAN...AND MOVING EAST AT 35 MPH.

HAZARD...DEVELOPING TORNADO AND TENNIS BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
ANDERSON...GOODMAN...LANAGAN...NOEL...PINEVILLE AND POWELL.

THIS WARNING ALSO INCLUDES BIG SUGAR CREEK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3651 9448 3671 9452 3674 9445 3676 9430
      3676 9417 3674 9407 3650 9408
TIME...MOT...LOC 0503Z 264DEG 30KT 3660 9441

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

BOXELL
006 
WWUS53 KSGF 010518
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT SAT JUN 1 2013

MOC119-010530-
/O.CON.KSGF.TO.W.0034.000000T0000Z-130601T0530Z/
MCDONALD MO-
1218 AM CDT SAT JUN 1 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN MCDONALD COUNTY
UNTIL 1230 AM CDT...

AT 1215 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR PINEVILLE...AND MOVING EAST AT 35 MPH.

HAZARD...DEVELOPING TORNADO AND TENNIS BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
GOODMAN...PINEVILLE AND POWELL.

THIS WARNING ALSO INCLUDES BIG SUGAR CREEK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3658 9439 3674 9441 3676 9431 3675 9412
      3674 9407 3650 9408
TIME...MOT...LOC 0518Z 260DEG 29KT 3664 9428

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

BOXELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 31, 11:38 PM CDT, 16 minutes earlier.

Area forecast discussion, May 31, 11:38 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CDT FRI MAY 31 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.

THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1134 PM CDT FRI MAY 31 2013

ANOTHER WAVE OF THUNDERSTORMS WAS PUSHING INTO SOUTHWEST MISSOURI
FROM NORTHEAST OKLAHOMA AND WILL AFFECT THE TAF SITES OVER THE
INITIAL 3 TO 4 HOURS OF THE TAFS. MVFR CONDITIONS EXPECTED WITH
THE CONVECTION AND VFR CONDITIONS OUTSIDE OF THE CONVECTION.
SHOULD SEE FRONTAL BOUNDARY PUSH THROUGH THE AREA DURING THE
MORNING HOURS SATURDAY FOR JLN/SGF AND BY THE EARLY AFTERNOON AT BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LINDENBERG
Hazardous weather outlook, May 31, 10:31 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT FRI MAY 31 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1031 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE LATE
  EVENING AND INTO THE OVERNIGHT HOURS...MAINLY SOUTH AND EAST OF
  A JOPLIN TO ROLLA LINE. THUNDERSTORMS WILL BE CAPABLE OF
  DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...HAIL TO THE
  SIZE OF GOLF BALLS AND ISOLATED TORNADOES.

  IN ADDITION...TRAINING OF THUNDERSTORMS WITH HEAVY RAINFALL WILL
  CONTINUE OVERNIGHT WITH WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4
  INCHES AND ISOLATED HIGHER AMOUNTS POSSIBLE. THIS WILL LIKELY
  LEAD TO FLASH FLOODING...ESPECIALLY IN LOW LYING AREAS AND NEAR
  CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM
  HEAVY RAINFALL CONTINUES.

  THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS
  THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY.

  A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH
  THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI
  INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, May 31, 9:44 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT FRI MAY 31 2013

KSZ101-MOZ077-088-010315-
CHEROKEE KS-BARTON MO-JASPER MO-
944 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...NORTHERN
JASPER AND SOUTHWESTERN BARTON COUNTIES UNTIL 1015 PM CDT...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWTON...OR 7 MILES SOUTHEAST OF WEIR...
MOVING EAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE ALBA...CARL JUNCTION...JASPER...ORONOGO...
PURCELL AND WEIR.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

LAT...LON 3734 9479 3734 9476 3734 9462 3738 9462
      3748 9428 3727 9418 3711 9474
TIME...MOT...LOC 0245Z 248DEG 32KT 3723 9467

BOXELL
Special weather statement, May 31, 10:21 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CDT FRI MAY 31 2013

MOZ058-070-071-081>083-090>092-095-096-098-103-104-010345-
CHRISTIAN MO-DENT MO-DOUGLAS MO-GREENE MO-LACLEDE MO-MARIES
MO-PHELPS MO-PULASKI MO-SHANNON MO-STONE MO-TANEY MO-TEXAS
MO-WEBSTER MO-WRIGHT MO-
1021 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...DENT...NORTHERN
STONE...NORTHERN TANEY...NORTHWESTERN DOUGLAS...NORTHWESTERN
SHANNON...PHELPS...SOUTHEASTERN GREENE...SOUTHEASTERN LACLEDE...
SOUTHEASTERN MARIES...SOUTHERN PULASKI...TEXAS...WEBSTER AND WRIGHT
COUNTIES UNTIL 1045 PM CDT...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
SLIGO TO 4 MILES SOUTHEAST OF COMPETITION TO CHESTNUTRIDGE...MOVING
SOUTHEAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE AVA...CABOOL...DIGGINS...DOOLITTLE...
FORDLAND...FORSYTH...FORT LEONARD WOOD...HARTVILLE...HIGHLANDVILLE...
HOUSTON...LICKING...MANSFIELD...MARSHFIELD...MERRIAM WOODS...MOUNTAIN
GROVE...NEWBURG...NIANGUA...NIXA...NORWOOD...OZARK...RAYMONDVILLE...
ROGERSVILLE...ROLLA...SALEM...SEYMOUR...SOUTHEASTERN SPRINGFIELD...
SPARTA...ST. ROBERT...SUMMERSVILLE AND TANEYVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE
TANEYCOMO AND MONTAUK STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS
95 AND 193 WILL ALSO BE IMPACTED BY THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3693 9357 3761 9257 3814 9164 3791 9164
      3790 9152 3780 9152 3778 9130 3773 9130
      3769 9136 3769 9142 3714 9161 3705 9197
      3706 9208 3702 9209 3680 9272 3681 9276
      3679 9277 3667 9309
TIME...MOT...LOC 0321Z 304DEG 31KT 3800 9139 3745 9235
          3683 9327

BOXELL
Local storm report, May 31, 10:48 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      3 SSW STRAFFORD         37.22N 93.14W
05/31/2013                   GREENE             MO   BROADCAST MEDIA

            WATER OVER THE ROADWAY AT THE INTERSECTION OF DIVISION
            AND HIGHWAY 125.

1043 PM     FLASH FLOOD      6 ESE BOIS D'ARC        37.21N 93.42W
05/31/2013                   GREENE             MO   AMATEUR RADIO

            6 INCHES OF WATER OVER INTERSECTION OF HIGHWAY B AND
            HIGHWAY 266.

&&

LINDENBERG
Local storm report, May 31, 10:57 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      WALNUT GROVE            37.41N 93.55W
05/31/2013                   GREENE             MO   EMERGENCY MNGR

            A FOOT OF WATER OVER THE ROAD IN WALNUT GROVE.

&&

GAEDE
Local storm report, May 31, 11:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      HARTVILLE               37.25N 92.51W
05/31/2013                   WRIGHT             MO   AMATEUR RADIO

            SEVERAL LOW WATER CROSSINGS THROUGHOUT COUNTY ARE FLOODED
            AT THIS TIME.

&&

GAEDE
Local storm report, May 31, 11:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             5 S MANSFIELD           37.03N 92.58W
05/31/2013  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

            QUARTER HAIL

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTFlash Flood WarningSGFBarton, Cedar, Vernon6 hr
May 31, 7:14 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair46 min
May 31, 7:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
May 31, 7:43 PM CDTTornado WarningSGFPolk32 min
May 31, 8:07 PM CDTSevere Thunderstorm WarningSGFDallas23 min
May 31, 8:11 PM CDTFlash Flood WarningSGFBarton, Camden, Cedar, Dade, Dallas, Hickory and 6 more6 hr
May 31, 8:12 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair33 min
May 31, 8:16 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 31, 8:21 PM CDTTornado WarningSGFJasper, Newton24 min
May 31, 8:28 PM CDTSevere Thunderstorm WarningSGFHickory, Polk17 min
May 31, 8:30 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede45 min
May 31, 8:45 PM CDTSevere Thunderstorm WarningSGFHickory, Polk30 min
May 31, 8:45 PM CDTTornado WarningSGFJasper30 min
May 31, 9:10 PM CDTSevere Thunderstorm WarningSGFPulaski35 min
May 31, 9:12 PM CDTSpecial Weather StatementSGFDade, Greene, Jasper, Lawrence48 min
May 31, 9:42 PM CDTFlash Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more6 hr
May 31, 9:44 PM CDTSpecial Weather StatementSGFJasper31 min
May 31, 10:17 PM CDTFlash Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more6 hr
May 31, 10:21 PM CDTSpecial Weather StatementSGFChristian, Dent, Douglas, Phelps, Texas, Webster and 1 more24 min
May 31, 10:53 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright52 min
May 31, 11:09 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Shannon, Texas9 hr
May 31, 11:24 PM CDTSevere Thunderstorm WarningSGFMcDonald36 min
May 31, 11:29 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright46 min
May 31, 11:31 PM CDTTornado WarningSGFMcDonald29 min
May 31, 11:50 PM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 9 more12 hr
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton51 min
Jun 1, 12:26 AM CDTTornado WarningSGFBarry, McDonald34 min
Jun 1, 12:57 AM CDTTornado WarningSGFBarry33 min
Jun 1, 1:03 AM CDTSpecial Weather StatementSGFTexas, Wright42 min
Jun 1, 1:09 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone51 min
Jun 1, 1:35 AM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, Stone3 hr
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster34 min
Jun 1, 3:06 AM CDTSpecial Weather StatementSGFChristian24 min
Jun 1, 3:29 AM CDTFlash Flood WarningSGFHowell, Oregon, Shannon6 hr
Jun 1, 3:41 AM CDTAreal Flood WarningSGFBarton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more8 hr
Jun 1, 3:44 AM CDTAreal Flood WarningSGFDent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more8 hr
Jun 1, 4:51 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, Stone7 hr
Jun 1, 7:43 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Shannon and 1 more4 hr
Jun 1, 10:34 AM CDTRiver Flood WarningSGFShannon20 hr
Jun 1, 11:48 AM CDTAreal Flood WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more8 hr
Jun 1, 11:55 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Greene, Hickory, Laclede and 10 more23 hr
Jun 1, 12:02 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more8 hr
Jun 1, 12:03 PM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 3 more23 hr
Jun 1, 4:33 PM CDTRiver Flood WarningSGFShannon33 hr

Nearby

Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.